# SDR DALA2023010900143

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 66,612 hours, 8,738 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWS FAULT DECELERATING THRU 60KTS ON LANDING ROLLOUT/LOSS OF NWS . CYCLED NWS SWITCH AND CLEARED FAULT.   NO FAULTS ON ARRIVAL, PERFORMED BSCU TEST, TEST OK PER A330 AMM 32-46. PERFORMED FUNC TEST PER AMM 32-51. NO FAULTS NOTED.
